# SDR AALA202010199014

- Difficulty date: October 2, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 41,513 hours, 14,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON LOWER SILL AT FR 68 AND STR 23R IN AFT GALLEY AREA, MEASURING L=1.620 IN, W=0.860 IN, D=0.030 IN.   PERFORMED PERMANENT REPAIR ON  LOWER SILL, IAW A321 SRM 53-41-14-300-001 FIG 001 PRINCIPLE 7; REPAIR CATEGORY A.
